# SDR FDEA202209132339

- Difficulty date: September 13, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 41,243 hours, 28,907 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 251N428127
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM EICAS MSG AFTER SELECTING FLAPS 20.  SPEED WAS 170 KTS AT 2000 FT.  FLAP INDICATORS ARE  SPLIT AT FLAPS 15. RIGHT WING WANTED TO COME UP.  EMERGENCY DECLARED.       FOUND LH OUTBOARD FLAP INBOARD TRACK UPPER ROLLER  BEARINGS BADLY DAMAGED.  PARTS ON ORDER.                       REMOVED BOTH UPPER AFT BOLTS AND BEARINGS ON LEFT  OUTBOARD FLAP INBOARD CARRIAGE ASSEMBLY REF 757 CMM  27-51-18     REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 251N4281-27          CPN: 2719685  ON  MPN: 251N4281-27          CPN: 2719685  SRL: UNK780                    TAG NBR: 2491G1     INSTALLED NEW UPPER AFT BOLTS AND BEARINGS ON LEFT  OUTBOARD FLAP INBOARD CARRIAGE ASSEMBLY IAW 757 CMM  27-51-18.  REMOVED AND REPLACED LH WING #2 TORQUE  TUBE DUE TO WORN SPLINES IAW 757 AMM 27-51-25-2.  ALL RIG AND OPS CHECKS GOOD.  FLAP INDICATION SPLIT  NO LONGER PRESENT.
